# SDR DXTA2015091106079

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 13,524 hours, 8,351 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 215672
- Part serial: 0696
- Condition: Unserviceable
- Location: Lt Mlg
- Part time: 7,231 hours, 4,410 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P, B
- Precautionary procedure: O

## Discrepancy

UPON SHUTDOWN AFTER A NORMAL LANDING, THE LINE GUY TOLD US THAT HE COULD SMELL OUR BRAKES.  UPON FURTHER INSPECTION, FOUND SMOKE COMING OUT OF THE INSIDE OF THE LT MAIN INBD WHEEL.  SMOKE WAS VERIFIED COMING OUT BEHIND THE HEAT SHIELD BETWEEN THE MAINS.  BRAKE INSTALLED IAW AMM 32-42-01.
